Автор | Davis, R. F. |
Дата выпуска | 1915 |
dc.description | In this note the formulais illustrated for a few curves. |
Формат | application.pdf |
Издатель | Cambridge University Press |
Копирайт | Copyright © Edinburgh Mathematical Society 1915 |
Название | Geometrical Illustrations of a Formula in the Differential Calculus |
Тип | research-article |
DOI | 10.1017/S1757748900001390 |
Print ISSN | 1757-7489 |
Журнал | Mathematical Notes |
Том | 17 |
Первая страница | 196 |
Последняя страница | 198 |